Villaggio, Piero
Isoperimetric distributions of loads in elastostatics
Rendiconti del Seminario Matematico della Università di Padova, Tome 68 (1982) , p. 261-268
Zbl 0538.73020 | MR 702159
URL stable : http://www.numdam.org/item?id=RSMUP_1982__68__261_0

Bibliographie

[1] W.D. Macmillan, The Theory of the Potential, New York, Dover (1958). MR 100172

[2] A.E.H. Love, A Treatise on the Mathematical Theory of Elasticity, 4th Ed., Cambridge, The University Press (1927). JFM 53.0752.01

[3] I.S. Gradshteyn - I. M. RYZHIK, Table of Integral, Series, and Products, New York and London, Academic Press (1965). MR 197789 | Zbl 0918.65001

[4] G. Pólya - G. SZEGÖ, Isoperimetric Inequalities in Mathematical Physics, Princeton, Princeton University Press (1951). MR 43486 | Zbl 0044.38301